MAUDE Adverse Event Report: XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE

XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Catalog Number F30000162
Medical Device Problem Codes Device Alarm System (1012); Protective Measures Problem (3015); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported the following alarms from xenios console sn xen0720 upon starting operation and before patient application: #10e- pump drive in emergency mode, #211- technical failure, flow measurement, #009- tech.The facility was instructed to restart the device which resolved the issue.There was no patient involvement.The console was not available for product evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility reported the following alarms from xenios console sn (b)(6) upon starting operation and before patient application: #10e: pump drive in emergency mode, #211: technical failure, flow measurement, #009- tech.The facility was instructed to restart the device which resolved the issue.There was no patient involvement.The console was not available for product evaluation.Machine logfiles were received by the product investigation team.
 
Additional Manufacturer Narrative
Additional information: h4, b5.Plant investigation: non-conformity was not observed during manufacturing process.The review of the repair history in the qtrak complaint amd system of the console xen0720 showed no repair activities.Further inspection by a xenios technician of the console on site revealed no defects, and the failure could not be reproduced.A software update to the latest version (3.2.4) has been performed.The analysis of the log data indicates a delayed start of the operating system which causes alarms codes 10e, 009 and 00b.These alarms disappear once the human-machine-interface (hmi) has started.If this occurs repeatedly, it is advisable to replace the linux board; however, alarm #211 is unrelated.This occurs when the sensor measures a lot of air or there is only air in the tube, or the flow sensor is not mounted on the tube at all, which is likely during preparation if the system.

Brand Name
NOVALUNG CONSOLE (LINUX BOARD)
Common Device Name
EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Manufacturer (Section D)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM  74076
Manufacturer (Section G)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM   74076
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23154023
Report Number3012172416-2025-00098
Device Sequence Number20122140
Product Code QJZ
UDI-Device Identifier04057224902043
UDI-Public04057224902043
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K191407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF30000162
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown